# SDR ASOA04798

- Difficulty date: October 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 7,521 hours
- Engine: Ge CF343B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R578953
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WOULD NOT LATCH.  MAINTENANCE REPOSITIONED THE PASSENGER DOOR CONNECTOR HARNESS AND TRIMMED EXCESS HEAT SHRINK OFF THE WIRE HARNESS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
